# SDR 2A6R202001104282

- Difficulty date: January 7, 2020
- Submitted: January 10, 2020
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N4282
- Make and model: Snias AS350B3
- Aircraft serial: 4282
- Aircraft time: 4,013 hours, 15,002 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,980 hours, 12,846 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A21105121
- Condition: Chafed
- Location: Zone 100
- Part time: 4,013 hours, 15,002 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD SIDE OF AFT LOWER LEG OF THE X-FRAME HAS CHAFFING MEASURING APPROXIMATELY 0.011" DEEP AND 0.3" WIDE BY 2.4".
